# SDR CA981207013

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 31016031
- Condition: Failed
- Location: 1st Stage
- Part time: 6,748 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING AN OVERSHOOT, THE PILOT HEARD A LOUD BANG AND NOTED EXCESSIVE EGT, FOLLOWED BY NR 1 ENGINE FAILURE. THE ENGINE WAS SHUTDOWN.  ENGINE DISASSEMBLY FOUND 1ST TURBINE BLADE HAD SEPARATED AT THE BLADE ROOT. THE BLADE FAILURE DOES NOT APPEAR TO BE A RESULT OF OVER TEMPERATURE, BUT FATIGUE MAY HAVE BEEN A FACTOR.  PART TC:  8,207.
